MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Allergie et immunologie · 2002

[Toxic dermatitis caused by pseudoephedrine: apropos of a case].

Fontaine J F, Lavaud F, Deslée G, Caillet M J, Lebargy F

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Allergy to pseusoephedrine seems to be rare and has been described as responsible of urticaria, contact dermatitis, fixed non-pigmenting erythema or pseudoscarlatina. We report the case of a male patient who presented a recurrent erythema after administration of different treatments including pseudoephedrine. A cutaneous biopsy was compatible with erythema multiform. Patch tests confirmed the diagnosis of allergy to pseudoephedrine but resulted in a reappearance of symptoms.

Для цитирования: Fontaine J F, Lavaud F, Deslée G, Caillet M J, Lebargy F. [Toxic dermatitis caused by pseudoephedrine: apropos of a case].. Allergie et immunologie. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.